Announcement

Collapse
No announcement yet.

Does Fludrocortisone conflict with Clonidine ?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Does Fludrocortisone conflict with Clonidine ?

    I'm Quadri C5 since 2004

    I take Fludrocortisone 'Astonin H'+ Efortil for more than months because of hypotension.
    2 days ago i had Autonomic dysreflexia
    my dr recommend to take Clonidine 'Catapress' 0.15 mg twice day ..

    Does Fludrocortisone conflict with Clonidine ?

    is that okey , coz i forget to tell him about taking Fludrocortisone .

    Thanks

  • #2
    What is causing your AD? It is not safe to just take medication like Clonidine to control the high blood pressure associated with AD without also looking for and correcting the cause; the cause itself can be dangerous.

    You can take both of these drugs, but of course the Clonidine may cancel out the effects of the Fludrocortisone. Isn't he the same physician who prescribed this for you?? Did he not go over all the meds you are currently taking with you?? This is called medication reconcilliation and is required to occur at all encounters and before writing additional prescriptions.

    (KLD)
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

    Comment


    • #3
      AD caused of i'm using a condom now after a month used a catheter, so ad caused by over filled bladder coz urine couldn't pass easy. so i had all the Symptoms of AD
      I'm taking many tablets daily for different doctors, each one write proscription at his specialization ..
      do you want me write what medicines i take daily, if there's one may conflict with other.
      its hard to find a physician in egypt to make medication reconcilliation ..
      thanks

      Comment


      • #4
        You need a better way to empty your bladder. Your body and bladder are telling you they are in pain. Covering up the AD symptoms is not a safe way to manage AD...you need to correct the cause. You should probably be doing either intermittent cath or use an indwelling catheter than potentially unsafe reflex voiding.

        (KLD)
        The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

        Comment

        Working...
        X